# SDR I5PA2025080568801

- Difficulty date: August 5, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,516 hours, 27,202 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141480013
- Part serial: H7991
- Condition: Cracked
- Location: L1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR MGE 300,   L1 WINDOW CRACKED FLT 340, AIR RETURN HNL.   R & R L1 WINDOW IAW AMM 56-11-01. ACFT RETURN TO SERVICE.
